# SDR REXA2022080901824

- Difficulty date: July 29, 2022
- Submitted: August 9, 2022
- Operation: Air carrier
- Aircraft: N920XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15167
- Aircraft time: 33,017 hours, 22,881 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: SH670318231S
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER 21L INTERCOSTAL IS CORRODED FROM F.S.333 TO F.S.349	 REMOVED AND REPLACED INTERCOSTAL STRINGER 21L FROM F.S.333 TO F.S.349
